MathSciNet Relay Station
MathSciNet bibliographic data
MR3017112 34A08 (34B15)
Tang, Xiaosong; Yan, Changyuan; Liu, Qing Existence of solutions of two-point boundary value problems for fractional p-Laplace differential equations at resonance. J. Appl. Math. Comput. 41 (2013), no. 1-2, 119–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement